# SDR DALA1150469875

- Difficulty date: August 26, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 72,259 hours, 66,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING AT SEAT ROWS 5 - 8 AND RIGHT FORWARD EXIT SIGN INOPERATIVE.  MAINTENANCE REPLACED BATTERIES AND FUSE ON RIGHT SIDE.  LIGHTS RETURNED TO NORMAL OPERATION.
